# SDR ASOA2014020409849

- Difficulty date: January 6, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT HAS CORROSION AROUND FASTENER HOLES BETWEEN BS 559+80 AND 559+96 LBL 45.  COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526 REV.
